# SDR SWAA2023042417255

- Difficulty date: March 16, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231XF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS.<[01] IDENTIFIED 231XF PANEL IAW SRM 53-00-50-0I-1 PARA FIGURE 4; TABLE 4  FOUND DAMAGE TO BE OUT OF ALLOWABLE DAMAGE IAW SRM 53-00-50-1A-1 PARA 4.F  WILL BE PERFORMING WORK IAW SRM 53-00-50-2R-0  FABRICATED NEW FLOORBOARD PANEL USING BMS 4-17 TY6 LOT: 1514505-1 IAW SRM 53-00-50-2R-0 PARA 1.A.(NOTE) ALONG WITH DWG 144A5810 SHEET 126;[02] INSTALLED PANEL INSERTS USING BMS5-107 CLASS 1 RESIN LOT NUMBER AK2KP8383K-1; CURED RESIN UNDER A HEAT LAMP USING THERMOMETER ATS2209 DUE: 10/2023; TO MONITOR THE TEMPERATURE OF THE CURE; WORK PERFORMED IAW SRM 53-00-50-2R-0 PARAGRAPH 4 AND DRAWING 144A5810-126.;[03] JOB COMPLETE.
